# SDR CA020122001

- Difficulty date: January 14, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Stripped
- Location: Magneto
- Component: Magneto, Bendix
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

(CAN) THE AIRCRAFT RAN ROUGH ON L/H MAGNETO (APPROXIMATELY 200 RPM MAGNETO DROP). LT MAG WAS REMOVED AND FOUND TO HAVE 8-10 TEETH MISSING FROM GEAR (NYLON) WHEN VIEWED THROUGH TIMING WINDOW. MAG WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
